Vol. 84, No. 1, 1979

Recent Issues
Vol. 330: 1
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A density result in spaces of Silva holomorphic mappings

J.-F. Colombeau, Reinhold Meise and Bernard Perrot

Vol. 84 (1979), No. 1, 35–42
Abstract

A modification of an idea of Aron and Schottenloher is used to show: For any finitely Runge open subset Ω in certain locally convex spaces E (including the class of quasicomplete dualnuclear spaces) the space (H,F)0) of holomorphic functions on Ω with values in a locally convex space F is a dense topological subspace of (HS,F)so), the space of Silva holomorphic functions endowed with the strictly compact open topology. This is used to give a certain bidual interpretation for (HS,F)so), if F is a complete Schwartz locally convex space.

Mathematical Subject Classification 2000
Primary: 46G20
Secondary: 32E30, 46A12
Milestones
Received: 29 November 1977
Revised: 8 February 1979
Published: 1 September 1979
Authors
J.-F. Colombeau
Reinhold Meise
Bernard Perrot